# SDR GTIA2016073001523

- Difficulty date: July 30, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 37,008 hours, 17,482 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Part number: G2F21277
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK AFT GALLEY FELL OUT OF COMPARTMENT.  PERFORMED THE OPS CHECK OF THE MANUAL MASK RELEASE IAW AMM 35-23-00.  OPS CHECK GOOD.
